# SDR WRLA2008039

- Difficulty date: March 13, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RIGHT WING UPPER SURFACE AT REAR SPAR, FROM XORS 264 TO XORS 480 SKIN CORRODED AT SEVERAL PLACES.  REPAIRED RIGHT WING SURFACE AT REAR SPAR FROM XORS 264 - XORS 480 AT AREAS OF CORROSION PER ECRA 242NW-57-DC10-017.
